# SDR SWAA2022102763833

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 69,534 hours, 41,092 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE HAS EXTRA MATERIAL COMING FROM BOTTOM OF BEZEL. / [01] INSTALLED EXTRA MATERIAL REF AMM 25-66-01;[02] INSPECTED
